JournalsjncgVol. 3 , No. 1DOI 10.4171/jncg/31

Partial translation algebras for trees

  • Jacek Brodzki

    University of Southampton, UK
  • Graham A. Niblo

    University of Southampton, UK
  • Nick Wright

    University of Southampton, UK
Partial translation algebras for trees cover

Abstract

In [1] we introduced the notion of a partial translation C*-algebra for a discrete metric space. Here we demonstrate that several important classical C*-algebras and extensions arise naturally by considering partial translation algebras associated with subspaces of trees.